# SDR 06FDEA0782

- Difficulty date: February 20, 2006
- Submitted: February 24, 2006
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727-200
- Aircraft serial: 21491
- Aircraft time: 39,793 hours, 26,597 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 784
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP AT BS 784 AND STR 4R HAS SURFACE CORROSION.  REPLACED STR CLIP PER SRM 51-30-2.
